Sign inSubmit
computersciencejournal.org is not ours. This journal is published only at thescipub.com/jcs. Report a suspicious emailcomputersciencejournal.org is not ours · Report
ArticleArticle metrics
Research Article · Free to read · Published 31 December 2010

Nearly Partial Derivations on Banach Ternary Algebras

M. Eshaghi, M. B. Savadkouhi, M. Bidkham, C. Park & J. R. Lee

Journal of Computer Science, Volume 6, Issue 4, pp. 454–461 · doi.org/10.3844/jcssp.2010.454.461

7,060 accesses4,641 downloads0 citations (Crossref)Journal metrics
Cite Check for updates

Abstract

Problem statement: In this study, we introduce the concept of a partial ternary derivation from A1 ×···× An into B, where A1, A2···, An and B are ternary algebras. Conclusion/Recommendations: We prove the generalized Hyers-Ulam stability of partial ternary derivations in Banach ternary algebras.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2010 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Eshaghi, M., Savadkouhi, M. B., Bidkham, M., Park, C. & Lee, J. R. (2010). Nearly Partial Derivations on Banach Ternary Algebras. Journal of Computer Science, 6(4), 454–461. https://doi.org/10.3844/jcssp.2010.454.461

Licence
© Science Publications
Issue
Volume 6, Issue 4
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
Nearly Partial Derivations on Banach Ternary AlgebrasJournal of Computer Science · Volume 6, Issue 4 · pp. 454–461 · © Science PublicationsDownload